# SDR AMWA76372

- Difficulty date: February 14, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 20,479 hours, 33,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Odor
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, FLAPS STUCK BETWEEN ZERO AND 17 DEGREES. THE CREW NOTICED AN ELECTRICAL SMELL IN THE CABIN AREA AND RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE FLAP MOTOR/GEARBOX.
